# SDR AALA201808089020

- Difficulty date: July 20, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347207500100
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT BETWEEN FRAMES 65 TO 66, -Y17362 AT AFT GALLEY AREA. REPLACED FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53472075.
